Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 6514920, 7 pages
http://dx.doi.org/10.1155/2016/6514920
Research Article

Fixed Point Theorems for Generalized Mizoguchi-Takahashi Graphic Contractions

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Sargodha (Subcampus Bhakkar), Bhakkar, Pakistan

Received 9 April 2016; Revised 27 June 2016; Accepted 28 June 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Nawab Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nawab Hussain, Jamshaid Ahmad, and Marwan Amin Kutbi, “Fixed Point Theorems for Generalized Mizoguchi-Takahashi Graphic Contractions,” Journal of Function Spaces, vol. 2016, Article ID 6514920, 7 pages, 2016. https://doi.org/10.1155/2016/6514920.